# SDR CA110927006

- Difficulty date: September 25, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE CREW HEARD BANG SOUND FOLLOWED BY ACFT VIBRATION.  LT ENGINE ITT INDICATING OVERTEMP WITH DECREASING N1 & N2, THE CREW SHUTDOWN THE LT ENGINE, DECLARED EMERGENCY THEN BACK TO THE ORIGIN.   MX CONFIRMED ITT 1149 DEGREE CELSIUS MAXIMUM.   BSI PERFORMED AND IDENTIFIED DAMAGES ON 6TH STG COMPRESSOR.  NO DAMAGE CONFIRMED IN TURBINE SECTION.
